# SDR 2002UALA01190

- Difficulty date: July 18, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 18,079 hours, 6,087 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO OVERHEAT ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE OF GREEN HYDRAULIC PUMP.  CHANGED GREEN SYSTEM LOW PRESSURE, HIGH PRESSURE AND CASE DRAIN FILTERS.
